# SDR UPS96421763

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web Fitting
- Part number: 654U60751694
- Condition: Cracked
- Location: Bs 1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK IN WEB FITTING RBL 10 STA 1420.  NEW WEB FITTING INSTALLED IAW SRM 51-30-02, (P/N 654U6075-169).
